# SDR SWAA2018021919748

- Difficulty date: January 29, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1001
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITION BAY BULKHEAD CRACKED AT BS 663.  REPAIRED THE BULKHEAD IAW SRM AND DWG.
